Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Do I have lower back pain because i drank red bull or is it because I am pregnant ?

Hi, i drank red bull 2 days ago and on the same day, my boyfriend rubbed his penis in the opposite of my vagina though it was not inserted too far. it s been two days and i ve been getting lower back pain and i m expecting my period to come but it hasn t all that has been coming out was thick white discharges like when you get your period. could it be i m pregnant or did the energy drink have something to do with delaying my period?
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

There is no chance of pregnancy until sexual intercourse occurs (insertion of penis with ejaculation). So don't be worried about the matter and practice safe sex in future.

Above described symptoms are suggestive of "PRE MENSTRUAL SYNDROME" (water retention,bloating,abdominal pain etc) which is quite common in some women.

Take low salt healthy diet, meditation sometimes and do light exercise...that helps more and wait for period.

For more suggestion contact with id:
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor